Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on singularities in a Cosserat continuum


Author: Yechiel Weitsman
Journal: Quart. Appl. Math. 25 (1967), 213-217
DOI: https://doi.org/10.1090/qam/99901
MathSciNet review: QAM99901
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: This paper is concerned with the singularities that are due to concentrated couples in an infinite linear, elastic, isotropic Cosserat continuum. The solution to the problem of a concentrated couple, acting within an infinite region, may be obtained as a limiting case of the solution to the problem of body moments acting within a finite portion of the infinite medium. Alternatively, the solution to the problem of the concentrated couple can be constructed from the solution to the case of a concentrated force acting within an infinite body, by combining two double-forces with moments to form a center of rotation.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99901
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website